MAUDE Adverse Event Report: NORIS MEDICAL LTD TUFF UNICON IMPLANT; TUFF UNICON DENTAL IMPLANT

NORIS MEDICAL LTD TUFF UNICON IMPLANT; TUFF UNICON DENTAL IMPLANT
Model Number NMCF5008
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Osteolysis (2377); Implant Pain (4561)
Date of Event 04/03/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The dhr was reviewed for lot#: 9001502 and there was no evidence discovered to indicate that a product defect or non-conformity contributed to the issue.The investigation for this event has not identified any signals indicating potential non-conformance's affecting the manufacturing and sterilization processes.Our manufacturing system assures, that production and process controls are in place to ensure that batches conform to the applicable specifications before they are distributed.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
 
Event or Problem Description
The healthcare professional reports the implant was inserted on (b)(6) 2025 in the patient's mouth.On (b)(6) 2026, loss of osseointegration was reported.At the event, the patient experienced: pain.Observed during the event: bone loss.The device was forwarded to the manufacturer.No patient operative or post-operative complications reported.

Brand Name
TUFF UNICON IMPLANT
Common Device Name
TUFF UNICON DENTAL IMPLANT
Manufacturer (Section D)
NORIS MEDICAL LTD
hataasia 8
nesher, 36888 08
IS  3688808
Manufacturer (Section G)
NORIS MEDICAL LTD
hataasia 8
nesher, 36888 08
IS   3688808
Manufacturer Contact
anna dvinska
hataasia 8
nesher, 36888-08
IS   3688808
MDR Report Key25015515
Report Number3011390931-2026-00129
Device Sequence Number9587387
Product Code DZE
UDI-Device Identifier07290116154671
UDI-Public07290116154671
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K240202
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberNMCF5008
Device Catalogue NumberNMCF5008
Device Lot Number9001502
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2026
Initial Report FDA Received Date04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite